# SDR ABXA20170511026

- Difficulty date: May 11, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 59,940 hours, 41,482 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 113T156626
- Condition: Cracked
- Location: Rt Wing Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN THE NR 11 SPOILER ACTUATOR INBOARD SUPPORT FITTING AT THE RIGHT WING STATION 700. FITTING WAS REPLACED. AIRPLANE WAS GROUNDED.
